- Volume 4 Issue 1
PARAMETER ESTIMATION PROBLEM FOR NONHYSTERETIC INFILTRATION IN SOIL
- CHO, CHUNG-KI (Department of Mathematics and Research Institute for Basic Sciences, Soonchunhyang University) ;
- KANG, SUNGKWON (Department of Mathematics, Chosun University) ;
- KWON, YONGHOON (Department of Mathematics, Pohang University of Science and Technology)
- 발행 : 2000.06.30
Nonhysteretic infiltration in nonswelling soil is modelled by the Burgers equation under appropriate physical conditions. For this nonlinear partial differential equation the modal approximation scheme is used for estimating parameters such as soil water diffusivity and hydraulic conductivity. The parameter estimation convergence is proved, and numerical experiments are performed.
연구 과제 주관 기관 : Soonchunhyang University, Chosun University, Korea Research Foundation